My ears are ringing constantly.
November 19, 2008 10:03pm CST
I cant bear it any more. Since the last few days, I cant sleep. The rining starts immediately i put my head on the pillow. I am as it is hyper in hearing matters and this is driving me carzy. I think I will go and see an ENT tomorrow. This is usually associated with sweating and nausea. Thankfully, it stops when I am standing, though I feel a swelling in my ear. We can close our ears to outside noise, what does one do to an inside noise. Any suggestions.
2 people like this
24 Nov 08
Yes, Ive started taking antibiotics and am a little better, thanks. i suppose it must have been some infection only. My ears still ring, but the intensity is much less. Hopefully it will go away soon. thanks for all the tips. Ill definitely try them too.
20 Nov 08
Whoa! How long have you been in this condition?Don't think, act! Go see the doctor tomorrow. I'm surprised to hear you can easily see an ENT there. Over here, you'd need a referal from your GP, and have to wait weeks, if not months to see the specialist. You may have an inner ear infection. Do you have dizziness, balance, and/or hearing problems as well? It's important to get that treated RIGHT AWAY, or it'll just get worse. What you're hearing is called tinnitus. Hope it doesn't develop into labyrinthitis, or even worse, Meniere's disease.
11 Dec 08
Wondered how things went for you. Didn't get notified of your response, hence the lateness of this comment... lol I'm sorry for scaring you. Didn't really think about your possible reactions to my post, but am glad you made a visit to the doctor. It would've been REALLY scary had you not done so. Infections aren't something to trifle with, because they can kill (especially those making the rounds now for several years I've noticed), i.e. MRSA, VRSA, c. dificile. It's worse when these get INITIALLLY mistaken for a viral infection, thus doctors won't prescribe antibiotics, and so causing it to get worse. Make sure you head back to your doctor if this isn't completely gone with the first course of antibiotics.